# SDR AALA202001069021

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 26,744 hours, 22,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2007110611
- Condition: Abnormal
- Location: Nr 2
- Part time: 22,055 hours, 18,197 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PACK 2 FAIL ACCOMPANIED BY STRONG FUMES IN CABIN. AUDIBLE GRINDING NOISE HEARD BY J/S PILOTS IN CABIN. REMOVE AND REPLACED R/H ACM IAW AMM 21-51-05.
